PuSH - Publikationsserver des Helmholtz Zentrums München

Kunis, S. ; Peter, T.* ; Römer, T.* ; von der Ohe, U.*

A multivariate generalization of Prony's method.

Linear Algebra Appl. 490, 31-47 (2016)
Verlagsversion Postprint DOI
Open Access Green
Prony's method is a prototypical eigenvalue analysis based method for the reconstruction of a finitely supported complex measure on the unit circle from its moments up to a certain degree. In this note, we give a generalization of this method to the multivariate case and prove simple conditions under which the problem admits a unique solution. Provided the order of the moments is bounded from below by the number of points on which the measure is supported as well as by a small constant divided by the separation distance of these points, stable reconstruction is guaranteed. In its simplest form, the reconstruction method consists of setting up a certain multilevel Toeplitz matrix of the moments, compute a basis of its kernel, and compute by some method of choice the set of common roots of the multivariate polynomials whose coefficients are given in the second step. All theoretical results are illustrated by numerical experiments.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Frequency analysis; Spectral analysis; Exponential sum; Moment problem; Super-resolution; Parameter-estimation; Exponential-sums; Trigonometric Polynomials; Interpolation; Reconstruction; Fourier
ISSN (print) / ISBN 0024-3795
Quellenangaben Band: 490, Heft: , Seiten: 31-47 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort New York, NY
Begutachtungsstatus